# SDR AALA20120307017

- Difficulty date: March 2, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002148A
- Part serial: A20532
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT LEADING EDGE SKIN INBOARD CORRODED.  INSTALLED DOUBLER REPAIR PER SRM 57-43-01-2R AND AARD 57-43-00-1.
